Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation


Author: Steve Hofmann
Journal: Proc. Amer. Math. Soc. 118 (1993), 1087-1096
MSC: Primary 42A50; Secondary 35K05, 42B25, 47N20
MathSciNet review: 1137222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simplified proof of recent regularity results of Lewis and Murray, namely, that certain commutators, and the boundary single layer potential for the heat equation in domains in $ {\mathbb{R}^2}$ with time dependent boundary, map $ {L^p}$ into an appropriate homogeneous Sobolev space. The simplification is achieved by treating directly only the case $ p = 2$, but in a weighted setting.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A50, 35K05, 42B25, 47N20

Retrieve articles in all journals with MSC: 42A50, 35K05, 42B25, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1137222-7
PII: S 0002-9939(1993)1137222-7
Article copyright: © Copyright 1993 American Mathematical Society